Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Injecting drugs and having hard red swollen knot and puffy arm

My husband has recently admitted to being illegal drugs and his method of use is apparently injection . Today I noticed his ARM was swollen and upon closer inspection I have found several hard area and a large red swollen knot around his inner elbow . I am very concerned but he is in denial, claiming separate causes for the extended swelling. There is one area that is discoloured and large. The rest of his ARM from that point down is puffy, excluding the fingers. Please help me! Is there anything I can do for him??
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hell Ash,

Welcome here on HCM.
You must follow the guideline of support as advised by his treating doctor.
You should try to understand what driven him towards drug addiction.
Some detailed counseling with psychologist will certainly help you to understand what the cause is.
And so you will be able to help him.

Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor